Optimal control of a one-dimensional storage process

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We consider the discounted and ergodic optimal control problems related to a one-dimensional storage process. The existence and uniqueness of the corresponding Bellman equation and the regularity of the optimal value is established. Using the Bellman equation an optimal feedback control is constructed. Finally we show that under this optimal control the origin is reachable.

Original languageEnglish (US)
Pages (from-to)175-191
Number of pages17
JournalApplied Mathematics & Optimization
Issue number1
StatePublished - Apr 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Optimal control of a one-dimensional storage process'. Together they form a unique fingerprint.

Cite this